I am suffering from headache while studying unable to study, memory problem, negative thoughts, mind filled with thoughts, irritating, worries, fear,lack of energy, unable to understand the concept in Academy, nightfall issues,discharge of sperm while urination,headache unbearable taking Prozac from last 8 months 80 MG and buspin 30 MG from last 4 months. I am not able to recognize which psychiatric disorder it is.
Like the answers? Chat privately for 24 hours with the doctor of your choice
The psychiatrist who has prescribed you this medication should tell you name of the disorder. If you have not benefitted even on this dose you can ask for a change in it. Prozac may cause increase in headaches at times. About the sexual part.. yes you need some counselling. Please visit a counselling psychologist. There is nothing abnormal in nightfall.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.